MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PRISMAFLEX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION PRISMAFLEX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 955792
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bradycardia (1751); Low Blood Pressure/ Hypotension (1914)
Date of Event 12/08/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that rapidly reoccurring "excessive tmp" alarms was generated on a prismaflex machine during pediatric continuous renal replacement therapy.Treatment was discontinued and before the therapy was restarted, the patient became bradycardic and severely hypotensive.Resuscitation fluids was provided.The patient was recovering in the intensive care unit.No additional information is available.
 
Additional Manufacturer Narrative
Correction: removal of information in section f related to importer - the initial report inadvertently indicated that the report was being submitted as an importer report.This mdr should have been submitted only as a manufacturer report (and not as an importer report).
 
Additional Manufacturer Narrative
Additional information added to h3, h6 and h10.H10: the device was inspected on site by a qualified baxter technician.A service history review was conducted and three repairs related to tmp excessive alarms were identified.The first was resolved by calibration of the pressure pods and the other two involved a replacement of the automated re-positioning system (arps) tubing.The reported condition was verified through analysis of the event history log.Visual inspection of the device determined that the arps pump tubing was broken and it was replaced to resolve the issue.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PRISMAFLEX
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key11095344
Report Number9616026-2020-00040
Device Sequence Number3756266
Product Code KDI
UDI-Device Identifier07332414126766
UDI-Public(01)07332414126766(21)
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131516
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number955792
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/10/2020
Supplement Date Received by Manufacturer01/28/2021
03/18/2021
Initial Report FDA Received Date12/30/2020
Supplement Report FDA Received Date02/22/2021
03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRISMAFLEX HF1000
Outcome Attributed to Adverse Event Other;
Patient Weight4